# SDR ZZDA070123109

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  BULKHEAD AT STA 110 CRACKED AND BENT BEYOND REPAIR.  REPAIRED BULKHEAD AT STA 110 PER MDC DRAWING 9911509 REV L DATED 5/13/02 AND PER BOEING ENGINEERING ROD/SKETCH NUMBER 06-12-10-003-002, 8100-9 APPROVED ON 01-07-07.
